Sur les groupes des équations linéaires

H. Poincaré Paris

TBD mathscidoc:1701.33068

Acta Mathematica, 4, (1), 201-312, 1884.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:33 uploaded by actaadmin ] [ 129 downloads ] [ 0 comments ]
@inproceedings{h.1884sur,
  title={Sur les groupes des équations linéaires},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933343439777},
  booktitle={Acta Mathematica},
  volume={4},
  number={1},
  pages={201-312},
  year={1884},
}
H. Poincaré. Sur les groupes des équations linéaires. 1884. Vol. 4. In Acta Mathematica. pp.201-312. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933343439777.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved